# SDR DALA2025022501474

- Difficulty date: February 20, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 70,952 hours, 26,995 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 6700 R1 DOOR "SLIDE" LIGHT ALWAYS ON. CORRECTIVE ACTION: R/R R1 DOOR ARM SLIDE PROX SENSOR SWITCH 10217. OPS CHECK GOOD. (6905163)
